MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; KNEE PATELLA RESURFACING

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; KNEE PATELLA RESURFACING
Model Number 02.07.0036RP
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 october 2024.Gmk-revision 02.07.0036rp patella resurfacing size 4 lot 2100666: (b)(4) items manufactured and released on 21-apr-2021.Expiration date: 2026-04-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional components involved: batch review performed on 07 october 2024.Gmk-revision 02.07.0420scf fixed tibial insert sc size 4/20mm (k103170) lot 2111951: (b)(4) items manufactured and released on 10-jan-2022.Expiration date: 2026-12-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Batch review performed on 07 october 2024.Gmk-revision 02.07.0684r revision fixed tibial tray cemented size 4 r (k123721) lot 2106366: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-08-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Batch review performed on 07 october 2024 gmk-revision 02.07.2404r femur revision ps size 4 r (k102437) lot 2215537: (b)(4) items manufactured and released on 18-oct-2022.Expiration date: 2027-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.
 
Event or Problem Description
At about 1 year 8 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
KNEE PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20405450
Report Number3005180920-2024-00828
Device Sequence Number19727794
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model Number02.07.0036RP
Device Lot Number2215537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale